# SDR DL72W000873

- Difficulty date: May 2, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- Aircraft time: 78,032 hours, 53,174 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 8 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE CLIMB WHEN FLAPS RETRACTED FROM 5 DEG TO 2 DEG, NR 8 LED REMAINED EXTENDED.  REPLACED NR 8 SLAT ACT PER M/M, OPS AND LEAK CHECK GOOD.
